The liver is one of the vital internal organs. It is located in the abdominal cavity below the diaphragm. The liver is an unpaired organ. It performs many different functions. In particular, it provides protection of the body against damaging effects of toxins, foreign substances, allergens and other harmful compounds.Competent treatment of toxic hepatitis

The mechanism of neutralization

Inactivation of compounds is a process of their chemical modification. It consists of two stages. In the first phase, the compound undergoes oxidation (electrons are disconnected). In the second stage, the substance undergoes hydrolysis or reduction (attachment of electrons). At the second stage, another substance is added to the formed chemical active groups. As a result, the harmful compound is converted into a less toxic or harmless and easily excreted from the body. But in some cases the body ceases to cope with its functions.

The cause of toxic hepatitis

Damage to the liver can be due to a number of factors. It can occur as a result of parenteral administration or ingestion of chemical or pharmacological substances, inhalations. Among the poisonous compounds, industrial poisons, certain species of fungi, are dangerous. A strong effect on the liver is provided by pharmacological agents used to treat various pathologies. The poisoning of medicines can occur, in turn, due to a number of reasons. One of the main is uncontrolled reception.

Types of poisoning effects

Distinguish direct negative influence and idiosyncrasy. In the second case, the effect of the poison compound is dose dependent. With prolonged receipt of drugs as a result, chronic toxic hepatitis can develop. Treatment with many medications is a serious threat to health. Most drugs undergo metabolism in the liver, resulting in the disintegration of funds. Formed products provoke morphological changes. When taking medications in elevated dosages, more active harmful metabolites are formed, which cause serious damage to the liver.

Course of pathologies

Usually latent (hidden) period is short. In a number of cases, it is only a few hours. Clinical signs meanwhile appear after a day or two. Acute toxic hepatitis can be triggered by systemic poisons or decay products formed in the liver. Each poison compound has its own negative effect. For example, trichlorethylene, carbon tetrachloride cause necrotic processes, and yellow phosphorus leads to periportal damage. With daily intravenous administration of "Tetracycline" in a dose of more than 1.5 g in the liver formed by small fat deposits. In some cases, the damaging effect remains unnoticed for a certain period until jaundice appears.

Idiosyncratic reactions

In these cases, hepatitis is rare and unpredictable. Its severity depends on the dosage. The pathological condition can develop at any time during or after taking the medication. Symptoms of toxic hepatitis, as a rule, are of the same type. In particular, idiosyncrasy results in extrahepatic hypersensitivity reactions: rash, fever, arthralgia. In almost 25% of patients, eosinophilia and leukocytosis are observed. In a number of studies, it was found that the hepatotoxic effect in such conditions is due to the activity of the formed metabolites of pharmacological agents.

Diagnostics of states

Specialists note that not all liver reactions that occur when taking these or other drugs are classified as idiosyncratic or toxic. For example, contraceptive oral medications (gestagens, estrogens) can provoke liver disorders, and in some cases jaundice. But these medicines do not cause necrotic processes or fat changes. In this case, the manifestation of the hypersensitivity reaction can be considered as genetically predetermined. Due to the fact that the diagnosis is presumed in most cases, and against a background of other pathologies, there is a similar clinical picture, it is sometimes difficult for a specialist to establish a causal relationship between the use of specific drugs and subsequent liver damage. In some cases, the symptoms of toxic hepatitis can be reproduced. In this case, provocation by a suspect agent after a latent period causes a number of signs, biochemical and morphological changes. However, this kind of artificial provocation in many cases is impossible for aesthetic reasons, and also because of the high risk of developing severe complications. Toxic medicinal hepatitis, the treatment of which should be, basically, supporting, manifests itself primarily by adverse reactions to the drug. When diagnosing a suspect, the suspect should be immediately canceled. In this process, the specialist should not be distracted from damage to the kidneys and other organs. Along with changes in the liver, damage to other organs can eventually lead to death.

Therapeutic events

Symptoms of toxic hepatitis show up in different ways: from mild hypersensitivity reaction to severe conditions. Depending on the clinical picture, therapeutic measures are also prescribed. Thus, for example, with vomiting and severe anorexia, treatment of toxic hepatitis includes intravenous drip of a glucose solution (five- or ten-percent) in a dose of up to 500 milliliters. When there are signs of coma or congestion of the liver, a massive plasmapheresis is performed. Using a separator or centrifuge, remove 1.5-2 liters of the available and inject two liters of frozen plasma intravenously. In the absence of improvements, an increase in the level of prothrombin, the preservation of disorders of consciousness, the procedure is repeated. Prior to the normalization of the clotting system, 1-2 liters of fresh frozen plasma are injected every day for 2-3 days. The therapeutic measures include the diet. In toxic hepatitis recommended food, rich in carbohydrates, fruit juices in large quantities. The patient should be restricted in taking fats.

Therapeutic measures without exacerbations

Significant clinical significance in the selection of measures that make up the treatment of toxic long-term hepatitis has a pathological condition that provoked the disease. With prolonged liver damage, moderately pronounced fibrosis and a predominantly preserved lobular structure of the organ are noted. In the absence of exacerbation, the treatment of toxic hepatitis provides for a special diet. From the diet exclude spices, spicy dishes, fried foods, refractory fats. Recommended daily intake of cottage cheese (up to 100-150 g), boiled lean fish, neostroygo cheese. Treatment of toxic hepatitis in a number of cases is carried out in conjunction with the treatment of alcoholism (with alcohol poisoning). It is extremely important to ensure absolute cessation of contact with the poisonous substance.

Therapy for exacerbations

With such conditions, hospitalization is recommended, a more strict diet. When toxic hepatitis requires bed rest. Patients are assigned vitamins predominantly B-group, as well as folic, nicotinic, ascorbic acid. To improve the course of anabolic processes, steroid hormones are used (inside - methandrostenol per day for 15-20 mg, with a gradual decrease in dosage, or intramuscularly retabolyl once every two weeks for 20-50 mg). In more severe conditions, corticosteroid hormones are recommended (Prednisolone 20-40 mg / day), immunosuppressants - for a long time, but in a small dosage.

Toxic hepatitis. Treatment with folk remedies

To facilitate the state, there are several recipes using plant components. So, sauerkraut juice is effective. With prolonged disease, it is recommended to drink half a cup a day. Duration of admission - not less than a month. Another fairly popular remedy is horseradish tincture. For its preparation take 2 tbsp. L. Grated raw materials, pour milk. The mixture should be heated to a boil, remove from heat, cool. Take during the day in small sips. Duration - until the condition improves. Helps reduce the severity of the symptoms of tincture of mint (leaves). 2 tbsp. L. Plants pour 2 cups of boiling water. The solution is infused for 24 hours. Drink remedy up to three times during the day.

The main measures to prevent the development of pathological conditions are the careful observance of hygiene rules. Do not eat edible or edible, but old mushrooms or other products with expired shelf life. As noted above, one of the main causes of toxic liver damage is the use of increased doses of medications. When prescribing potent agents, the use of which is associated with the risk of hypersensitivity reactions and other complications, it is necessary to comply with the prescription of the doctor and follow the recommendations in the annotations to the drugs. It is highly recommended not to change the therapy scheme yourself. With the development of pathological conditions associated with violations of liver, it is necessary to immediately visit a specialist and get qualified help.